# SDR FDEA201112135253

- Difficulty date: December 13, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,454 hours, 13,222 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A53770401200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL COUPLING DAMAGED.  CARRIED OUT REPAIR IAW EA 6-5310-155852,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
